# SDR 801DM0002

- Difficulty date: March 23, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- Aircraft time: 15,396 hours, 10,988 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Aircraft will not maintain selected speed in cruise.
